im on the mini pill i just started taking it bc im still nursing my 8 month old. i havent really gotten a period more then once or twice in the whole 8 months. now that i started the pill again iv had one for three weeks with maybe a 2 day break. is that normal to bleed like that? or should i call the dr. which i think im going to do anyway...but just would like someone else opinion on the issue.Answer Question
Asked by Anonymous at 1:53 AM on Jul. 30, 2009 in Health
Answer by Morgain at 2:05 AM on Jul. 30, 2009
Definitely call your doctor that is not right. In the mean while take 800mg of ibuprofen it will slow down your bleeding.
Answer by Anonymous at 3:03 AM on Jul. 30, 2009
Answer by mommyk0106 at 5:03 AM on Jul. 30, 2009
"In the mean while take 800mg of ibuprofen it will slow down your bleeding."
No it will not!! It's an anti-inflammatory and actually thins your blood and can make bleeding worse!! 800 mg is a prescription strength, so unless you are a Doctor NEVER tell anyone to take that much!! Yikes!!!
Answer by Morgain at 12:20 PM on Jul. 30, 2009
Next question in Health
Can too much iron make you tired?[Some TMI included]